MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING

SMITH¿S MEDICAL ASD, INC. LEVEL 1 CONVECTIVE WARMER; SYSTEM, THERMAL REGULATING
Catalog Number EQ-5000-FR-230V
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the sensor has a false contact, so the generator does not heat up the air.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: date received by mfg; 3/30/2025.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint can be confirmed.It was found that the warming hose sensor was defective.The device was at the end of service, there was no repairs made.

Brand Name
LEVEL 1 CONVECTIVE WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
3350 granada ave n, suite 100
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21698480
Report Number3012307300-2025-03279
Device Sequence Number18468490
Product Code DWJ
UDI-Device Identifier50695085850005
UDI-Public(01)50695085850005(11)160512
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEQ-5000-FR-230V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown